MAUDE Adverse Event Report: ORTHOSCAN ORTHOSCAN MINI C-ARM PULSE

ORTHOSCAN ORTHOSCAN MINI C-ARM PULSE
Model Number 1000-0004-FD
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, an orthoscan mini c-arm was setup in the procedure room and before use, it alarmed where it was discovered it had spontaneously given off fluoroscope / x-ray for a duration of 5 minutes.Personnel and patient(s) may have been exposed to unnecessary radiation.It determined the facility staff had been using the umbilical cable assembly as a handle when maneuvering system and/or adjusting c-arm position.As a result of the excessive pulling on the umbilical cord, the insulating properties of the cable were damaged.No further event nor patient information was received.

Brand Name
ORTHOSCAN MINI C-ARM PULSE
Common Device Name
MINI C-ARM PULSE
Manufacturer (Section D)
ORTHOSCAN
14555 n 82nd street
scottsdale 85260
MDR Report Key8675779
Report Number3005254598-2019-70004
Device Sequence Number18915984
Product Code OXO
UDI-Device IdentifierB22510000004FD0
UDI-PublicB22510000004FD0
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1000-0004-FD
Device Catalogue Number1000-0004-FD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1